# SDR GLBA2013100200331

- Difficulty date: October 1, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,362 hours, 49,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE FRAME LT SIDE OF FS 107 BY STRINGER 8L, .125 INCH IN LENGTH.   REPAIRED IAW EO 13-1900-53-069.   MAJOR REPAIR.
